# SDR SWIA202053761

- Difficulty date: November 3, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 42,093 hours, 35,799 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT`S WINDSHIELD SHATTERED IN FLIGHT, RETURNED TO DEN, NO OVERWEIGHT LANDING.  FLIGHT 5086-FILED CLOSED.  REMOVED AND REPLACED CAPT`S WINDSHIELD, REFERENCE TASK CARD AND AMM.  OPERATIONAL AND LEAK/PRESSURIZATION CHECKS GOOD.  TORQUE WRENCH S/N 0711501055 CAL DUE 11/2020.
